Relating the total domination number and the annihilation number of cactus graphs and block graphs

Csilla Bujtás, Marko Jakovac

Abstract


The total domination number γt(G) of a graph G is the order of a smallest set D ⊆ V(G) such that each vertex of G is adjacent to some vertex in D. The annihilation number a(G) of G is the largest integer k such that there exist k different vertices in G with degree sum of at most |E(G)|. It is conjectured that γt(G) ≤ a(G) + 1 holds for every nontrivial connected graph G. The conjecture was proved for graphs with minimum degree at least 3, and remains unresolved for graphs with minimum degree 1 or 2. In this paper we establish the conjecture for cactus graphs and block graphs.


Keywords


Total domination number, annihilation number, cactus graph, block graph

Full Text:

PDF


DOI: https://doi.org/10.26493/1855-3974.1378.11d

ISSN: 1855-3974

Issues from Vol 6, No 1 onward are partially supported by the Slovenian Research Agency from the Call for co-financing of scientific periodical publications